Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Haveing troubles with period

about a month to 2 months after haveing my son and have my tubal done i started having really heavy periods with sever cramping to the point i could hardly take care of my kids and after 1o months of this im tired and bout 3-4 months ago i started cloting really big to were it almost looked black and two or three days after i would get off my period i cramp again and spot till i had my next period and i get so sick to my stomach when this is all going on i see my doc on monday any advice for me im scared

Answer Question
 
Anonymous

Asked by Anonymous at 6:47 AM on Jun. 10, 2011 in Health

Answers (1)
  • See your Doctor for sure!
    In the meantime though maybe to help answer some questions ..here is a link for "post tubal ligation -syndrome'. Ok? I hope this helps you! I would be worried also. I don't like the ""not knowing"" when someone is not right with my body.

    http://posttuballigationsyndrome.blogspot.com/
    KellyGirl_TX

    Answer by KellyGirl_TX at 11:35 AM on Jun. 10, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.